AJMP


AJMP - The African Journal of Mathematical Physics is a scientific publication aiming the contribution to the development of advanced scientific reserach in Africa. It welcomes original research papers and review articles on Algebras, Critical Phenomena, General Relativity, Geometry, High Energy Physics, Mathematical Physics, Quantum Field Theory and Physical Applications.

 

 

 

AJMP Volume 10 Number 1 (2011) Content
AJMP Volume 9 Number 1 (2010) Content
AJMP Volume 8 Number 1 (2010) Content
AJMP Volume 7 Number 1 (2009) Content
AJMP Volume 6 Number 1 (2008) Content
AJMP Volume 5 Number 1 (2007) Content
AJMP Volume 4 Number 1 (2007) Content
AJMP Volume 3 Number 1 (2006) Content
AJMP Volume 2 Number 2 (2005) Content
AJMP Volume 2 Number 1 (2005) Content
AJMP Volume 1 Number 2 (2004) Content
AJMP Volume 1 Number 1 (2004) Content
 
© Copyright 2006 -Tous droits réservés- Lab/UFR-Physique des Hautes Energies -Département de Physique,Faculté des Sciences
Tel : +212 37 18 34, Fax : + 212 37 77 89 73
Design by: MONTACIR
African Journal of Mathematical Physics